# SDR MALA020117

- Difficulty date: January 5, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N510XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2323
- Aircraft time: 7,579 hours, 7,958 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Mount
- Part number: HC253H0056006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2-CHECK IN CVG, FWD GALLEY MOUNT HAS SERVICE CORROSION ON RT SIDE.  MAINTENANCE INSTALLED NEW SERVICEABLE PART P/N HC253H0056-006 IAW AMM 20-10-19.
